# SDR FDEA202208021838

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-300
- Aircraft serial: 63127
- Aircraft time: 1,617 hours, 790 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Zone 600
- Part time: 1,617 hours, 790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET CRACKED AT #8 SLAT STATION 499. MARKED WITH TAPE. 0000553921 : DAVIES, ANDREW M - 02-AUG-2022 23:18  REMOVED AND REPLACED CRACKED FORMER REF E.A.#H-5720-T0369842 A P1
